Alert archive / Tennessee / Areal Flood Warnings in 2011
Areal Flood Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this areal flood warning at Apr 27, 2011, 12:58 AM CDT for 10 counties in Tennessee. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 12:58 AM CDT (05:58 UTC)
- Expired
- Apr 27, 2011, 9:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Stewart County, TN
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this areal flood warning went out at Apr 27, 12:35 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 27, 12:35 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1235 AM CDT WED APR 27 2011 .UPDATE...FOR AVIATION. && .AVIATION...06Z TAFS. MAINLY MVFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AS WAVES OF THUNDERSTORMS CROSS THE REGION. BRIEF IFR WILL OCCUR WITH THE HEAVIER STORMS. PERIODS OF SEVERE WX ARE LIKELY. GUSTY SSW WINDS WILL ALSO OCCUR. 13 && .PREV DISCUSSION... /ISSUED 959 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... NEW TOR WATCH 224 WL BE ISSUED FOR A LARGE PART OF MID TN TO JUST E OF INTERSTATE 65 UNTIL 10Z. CELLS ARE FORMING ALONG BOUNDARY IN N MS MOVG NNE...WITH SOME CELLS ROTATING NEAR TN RIVER. LLJ IN N MS EXPECTED TO PUSH NORTHEAST NEXT 2-4 HRS. PREV DISCUSSION... /ISSUED 906 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... CONCERNED FOR STORMS CURRENTLY MOVING THROUGH CHESTER AND MCNAIRY COUNTIES IN WEST TENNESSEE AS ROTATION VERY EVIDENT IN STORM OVER HENDERSON AT THIS TIME. STORMS STILL A WAYS OFF FROM MY CWA BUT WILL MONITOR CLOSELY. HAVE ISSUED AN SPS ADDRESSING APPROACHING STORMS. WE HAVE ALSO INCLUDED THE COUNTIES OF PERRY AND WAYNE IN THE TORNADO WATCH NUMBER 217 WHICH ENDS AT 27/03Z. WE ALSO EXPECT A NEW WATCH BOX LIKELY AFTER 27/03Z. BOYD PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 26 2011/ UPDATE... SCT RW/TRW DEVELOPING IN S MID TN MOVG N. LAPS SHOWS POCKETS OF MOD INSTAB W/SHEAR INCREASING SO A WATCH IS FORTHCOMING. LLJ IN NORTH MS/SOUTHWEST TN EXPECTED TO PUSH EAST...WITH CLUSTER OF STRONG TO SEVERE STORMS GETTING INTO SW MID TN NEXT 1-2 HRS. BOYD PREV DISCUSSION... /ISSUED 543 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... MESO CONVECTIVE SYSTEM HAS FIRED OVER SOUTHERN ARKANSAS THIS AFTERNOON WITH SCATTERED STRONG TO SEVERE CONVECTION ACROSS FAR WESTERN KENTUCKY AND PARTS OF WESTERN TENNESSEE NEAR MISSISSIPPI RIVER. A FEW STORMS IN WESTERN KY HAVE EXHIBITED SUPERCELL CHARACTERISTICS. 850-300 MILLIBAR MEAN WIND FIELD WILL DRIVE MCS UP THROUGH THE MEMPHIS AREA AND INTO WESTERN TENNESSEE THROUGH MID-EVENING. SURFACE BASED LIFTED INDICES ARE -8 WITH ENERGY HELICITY INDICES 3 AND 4 IN PARTS OF MID STATE THIS EVENING. EXPECT ANY ISOLATED TO SCATTERED STORMS THAT DO FORM TO HAVE ROTATION AND BECOME SUPER CELLS. CURRENTLY MEAN WIND VECTOR ON STORMS IN WESTERN KY 230/40KTS. BOYD PREV DISCUSSION... /ISSUED 348 PM CDT TUE APR 26 2011/ SHORT TERM...A TORNADO WATCH IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE...AND SPC HAS DECLARED THIS A "PARTICULARLY DANGEROUS SITUATION" WITH ENVIRONMENTAL CONDITIONS FAVORING THE DEVELOPMENT OF DESTRUCTIVE TORNADOES. THUNDERSTORMS CONTINUE TO DEVELOP ALONG A SURFACE DEW POINT BOUNDARY EXTENDING FROM SOUTHERN ARKANSAS TO NORTHWESTERN TENNESSEE...AND WILL MOVE NORTHEAST, WHILE DEVELOPING EASTWARD. EXPECT WESTERN TENNESSEE TO REMAIN VULNERABLE INTO THE EARLY NIGHTTIME HOURS FOR SEVERE THUNDERSTORMS, AND OTHER AREAS COULD SEE SEVERE THUNDERSTORMS DEVELOP LATER IN THE NIGHT. IT STILL LOOKS LIKE A SIGNIFICANT OUTBREAK OF SEVERE WEATHER DEVELOPING FOR THE MID STATE ON WEDNESDAY, WITH TORNADOES, LARGE HAIL, DAMAGING STRAIGHT LINE WINDS AND TORRENTIAL DOWNPOURS. BELIEVE OUR SKIES WILL LIKELY BE CLOUDY OR MOSTLY CLOUDY WEDNESDAY MORNING, BUT WILL BECOME PARTLY CLOUDY DURING THE AFTERNOON. THIS WILL LEAD TO INCREASED POTENTIAL FOR RAPID DEVELOPMENT OF ROTATING SUPERCELLS AND TORNADOES. EVERYONE IN MIDDLE TENNESSEE IS ADVISED TO STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION THROUGH WEDNESDAY EVENING AND LISTEN FOR ANY SEVERE THUNDERSTORM OR TORNADO WATCHES OR WARNINGS THAT MIGHT BE ISSUED. AFTER THE COLD FRONT PASSES WEDNESDAY EVENING, COOLER AND DRIER AIR WILL SPREAD IN AND LOWS BY SUNRISE THURSDAY SHOULD BE IN THE MIDDLE 40S TO LOWER 50S. FRIDAY AND SATURDAY SHOULD BE DRY DAYS, WITH HIGHS IN THE 70S TO LOWER 80S. LONG TERM...ANOTHER COLD FRONT COMES IN EARLY NEXT WEEK BRINGING ALONG ANOTHER INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS. HYDROLOGY... HEAVY RAINFALL MOVING THROUGH MIDDLE TENNESSEE TOMORROW MAY CAUSE AREA RIVERS TO REACH FLOOD STAGE. RIGHT NOW BASED ON 3-4 INCHES OF RAIN...MINOR FLOODING IS POSSIBLE ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE RED RIVER NEAR PORT ROYAL...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. TWO WAVES OF RAINFALL ARE EXPECTED...ONE OVERNIGHT AND ANOTHER WEDNESDAY AFTERNOON EACH BRINGING 2 TO 3 INCHES OF RAIN. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE...BUT WIDESPREAD AMOUNTS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE OVERNIGHT...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE POSSIBLE WEDNESDAY MORNING. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. &&
Hazardous weather outlook, Apr 26, 5:10 AM CDT, 19 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CDT TUE APR 26 2011 TNZ011-032>034-065-066-078>080-271000- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ005>010-022>031-056>064-075-077-093>095-271000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Apr 26, 8:56 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 856 PM CDT TUE APR 26 2011 TNZ022-024-056-093-270245- BENTON-HUMPHREYS-PERRY-WAYNE- 856 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HUMPHREYS...PERRY AND WAYNE COUNTIES... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES WEST OF BUENA VISTA TO 26 MILES WEST OF PINEFLAT...OR ALONG A LINE EXTENDING FROM 43 MILES SOUTHWEST OF CAMDEN TO 31 MILES SOUTHWEST OF SAVANNAH...MOVING EASTNORTHEAST AT 50 MPH. THIS LINE OF STORMS HAS PRODUCED WIND DAMAGE AS IT PASSED THROUGH WEST TENNESSEE DURING THE EVENING. ISOLATED TORNADOES ARE ALSO LIKELY WITH THIS LINE OF STORMS AS IT MOVES EASTNORTHEAST. RESIDENTS ALONG THE TENNESSEE RIVER FROM BENTON COUNTY SOUTH THROUGH PERRY AND WAYNE NEED TO STAY ALERT FOR LATER STATEMENTS AND WARNINGS. BOYD
Local storm report, Apr 26, 10:54 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/26/2011 PERRY TN TRAINED SPOTTER
TRAINED SPOTTER RPTS STRUCTURAL DAMAGE AND TREES DOWN IN
LINDEN.
&&
TBOUCHERLocal storm report, Apr 26, 10:59 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL LINDEN 35.61N 87.84W
04/26/2011 E1.00 INCH PERRY TN TRAINED SPOTTER
TRAINED SPOTTER RPTS HAIL OF ONE INCH DIAMETER.
&&
TBOUCHERSpecial weather statement, Apr 27, 12:57 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1257 AM CDT WED APR 27 2011 TNZ028-062-270630- RUTHERFORD-WILSON- 1257 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILSON COUNTIES... AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF WALTERHILL...OR 13 MILES NORTH OF MURFREESBORO...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... WATERTOWN WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
Areal Flood Warnings in Tennessee, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.